# SDR QXEA0201093

- Difficulty date: July 27, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 7,493 hours, 10,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA- ON TAXI OUT SMOKE WARNING LIGHT ILLUMINATED WITH NO MASTER WARNING LIGHTS.  RETURNED TO GATE.  NO SMOKE PRESENT IN AFT CARGO BAY AFTER SHUTDOWN.  NR 1 & 2 SMOKE DETECTORS TEST GOOD.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
